Bad News for the NuvaRing by Jeffrey Dach MD

Bad News for the NuvaRing  by Jeffrey Dach MD

Lately, we have seen a growing number of young women using the NuvaRing, reporting anxiety, depression, insomnia, headache, and other symptoms. The NuvaRing is a contraceptive device (IUD) containing synthetic hormones, a form of birth control.This device is impregnated with synthetic hormones that cause blood clots and stroke.

Stroke from Synthetic Hormones in Oral Contraceptives, Birth Control Pills

My previous article discussed the adverse effects of synthetic hormones in birth control pills.(1) One dreaded complication is embolic stroke. Working in the hospital as an interventional radiologist over the years, one of my jobs was to perform angiograms on young women who had strokes while on birth control pills. The referring doctors ordered angiograms on these young women to get a look at the cerebral arteries after the fact.

Read the entire article here

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s